Results 1 to 10 of 10

Thread: Ever experienced hair loss with Baclofen?

  1. #1

    Ever experienced hair loss with Baclofen?

    Just curious. I'm trying to figure out why my hair is falling out more than usual. Trying to find the cuplrit.
    May the fetus you save be gay

  2. #2
    Senior Member skippy13's Avatar
    Join Date
    Mar 2008
    Location
    in a handbasket
    Posts
    2,537
    I also have hair loss, and it seems to get worse in the spring. If you don't have bald patches, don't worry too much. I think that we shed the excess hair in the spring just like other animals do?

    I have been on baclofen for a long time, and did not notice any extra hair loss when I first started taking it or since then. I'll have to check the literature that comes with the scripts and see if it is a possible contributor to hair loss.

    I know that this has been discussed before in relation to other drugs on this site.

    Hope you find your answer.
    Anything worth doing, is worth doing to excess

  3. #3
    Senior Member
    Join Date
    Sep 2005
    Location
    In your nightmares
    Posts
    1,740
    I do not notice.

  4. #4
    Senior Member
    Join Date
    Jul 2007
    Location
    Virginia
    Posts
    3,878
    No,I've never experienced hair loss. Just to throw it out there, it can be a side effect of using a Mirena IUD for birth control...just in case you do. Also, stress can trigger it too.

  5. #5
    Are you sure your thyroid is working ok? I lost a lot of hair when I had hyperthyriosis.
    TH 12, 43 years post

  6. #6
    Each of us has a couple of times each year that we "shed" more hair. If this continues over a long period of time, then I would call your physician. Otherwise, it is probably nothing to worry about.
    CKF

  7. #7
    It's much more than ever before in my life. I was also thinking it may have been my new bc pill, Loestrin Fe, too, but I just wanted to be sure,
    May the fetus you save be gay

  8. #8
    I couldn't find anything on Loestrin Fe leading to hair loss, but that doesn't mean it is not the cause of it. One more thought- have you had your thyroid checked?

    CKF

  9. #9
    yeah i just had it checked last month. hmm...
    May the fetus you save be gay

  10. #10
    Senior Member
    Join Date
    Jan 2009
    Location
    california
    Posts
    186
    are you taking any steroids? when i was in rehab they had me on one that caused huge hair loss so i immediately stopped taking it and all my hair grew back.

Similar Threads

  1. Hair loss
    By jinks in forum Care
    Replies: 15
    Last Post: 09-17-2002, 06:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •